Eigenvalue asymptotics for polynomially compact pseudodifferential operators.
Journal article, 2022

For polynomially compact pseudodifferential operators a method is developed for finding asymptotics and estimates for eigenvalues converging to thr points of essential spectrum. An application is considered for the Neumann-Poincare operator in 3D elasticity

pseudodifferential operator

Polynomially compact

Eigenvalue asymptotics

Author

Grigori Rozenblioum

Chalmers, Mathematical Sciences

St. Petersburg Mathematical Journal

1061-0022 (ISSN) 1547-7371 (eISSN)

Vol. 33 2 341-353

Subject Categories

Mathematical Analysis

DOI

10.1090/spmj/1703

More information

Latest update

1/3/2023 1